# SDR NSVA201093

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 4,710 hours, 4,648 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 72742407001
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4A CHECK WHILE PERFORMING WC 27-900-705 DETAILED VISUAL INSPECTION OF THE EXPOSED AILERON WING CABLES, THE LEFT FORWARD INBOARD CABLE WAS FOUND SEVERELY CHAFED, APPROX 40-50 PERCENT THROUGH, AT WING STATION Y-194.219 AND APPROX STATION Y-200.219 WITH AN ENTIRE SET OF STRANDS BROKEN.  THE CABLE TENSION WAS LESS THAN 10LBS.  MAINT MANUAL REQUIRES TENSION TO BE APPROX 52 LBS AT 20 DEGREES CENT.  IT IS BELIEVED TO BE THE LOW TENSION ALLOWING THE CHAFF DAMAGE.  ALSO THE GUIDE PIN AT STA Y-194.219 WAS SEVERELY CHAFED.  DIGITAL PICTURES AVAILABLE FROM QC MANAGER, ALBANY, NY.
